skip to main content

Attention:

The NSF Public Access Repository (NSF-PAR) system and access will be unavailable from 11:00 PM ET on Thursday, May 23 until 2:00 AM ET on Friday, May 24 due to maintenance. We apologize for the inconvenience.


Title: A Spectrally Accurate Approximation to Subdiffusion Equations Using the Log Orthogonal Functions
Award ID(s):
1720440
NSF-PAR ID:
10167182
Author(s) / Creator(s):
; ; ;
Date Published:
Journal Name:
SIAM Journal on Scientific Computing
Volume:
42
Issue:
2
ISSN:
1064-8275
Page Range / eLocation ID:
A849 to A877
Format(s):
Medium: X
Sponsoring Org:
National Science Foundation
More Like this
No document suggestions found